A 18-year-old female asked:
I have low blood pressure(av.80/40)cause on propranolol for headaches from concussion.doc said ok,but i get dizzy often-(are there any risks?)thanks!
1 doctor answer • 3 doctors weighed in
Allergy and Immunology 42 years experience
Re-evaluation : please revisit your doctor, what was your heart rate? Propranolol would slow down your heart in addition to affecting your blood pressure. Of course dizziness has other reasons, given there is a history of concussion, kindly confer again with your doctor or get a second opnion, no offense, it's your right, good luck
Created for people with ongoing healthcare needs but benefits everyone.
677 viewsReviewed >2 years ago
Last updated Sep 4, 2017
Connect with a U.S. board-certified doctor by text or video anytime, anywhere.
$44 video appointments with $19/month membership*
*Billed $57 every 3 months. Cancel anytime.
Content on HealthTap (including answers) should not be used for medical advice, diagnosis, or treatment, and interactions on HealthTap do not create a doctor-patient relationship. Never disregard or delay professional medical advice in person because of anything on HealthTap. Call your doctor or 911 if you think you may have a medical emergency.